# SDR 06FDEA2243

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BELLY SKIN AT STR 57 FR 58 TO 59 HAS CORROSION.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-10-00.
